American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D88) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[2] Jun Wang. On the Poincar\'e series for diagonal forms . Proc. Amer. Math. Soc. 116 (1992) 607-611. MR 1116274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1